# SDR CALA2009072000377

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 39,776 hours, 5,957 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510007201
- Part serial: 00998
- Condition: Malfunctioned
- Location: Galley
- Part time: 26,109 hours, 7,508 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL FROM COFFEEMAKER NR 605/606 C/B`S PULLED.  COFFEEMAKER NR 605 CHECKS OK.  REMOVED AND REPLACED COFFEEMAKER NR 606 PER CMM 25-33-05.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1366548  S/N OFF 00998 COFFEEMAKER, S/N ON 0324.
